Spaces of multipliers and their preduals for the order multiplication on $[0, 1]$

Volume 94 / 2002

Savita Bhatnagar, H. L. Vasudeva Colloquium Mathematicum 94 (2002), 21-36 MSC: Primary 43A22. DOI: 10.4064/cm94-1-2

Abstract

Let $I = [0, 1]$ be the compact topological semigroup with max multiplication and usual topology. $C(I)$, $L^p (I)$, $1 \leq p \le \infty $, are the associated Banach algebras. The aim of the paper is to characterise $\mathop {\rm Hom}\nolimits _{C(I)} (L^r (I), L^p (I))$ and their preduals.

Authors

  • Savita BhatnagarDepartment of Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail
  • H. L. VasudevaDepartment of Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image